# SDR SWIA2019121846991

- Difficulty date: November 3, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 40,010 hours, 35,128 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT FS559+112, LBL38.5 AROUND NUTPLATE HOLE. (C-CHECK) RO 12/14/2019  REMOVED CORROSION FROM FLOOR BEAM LBL 36  AT FS 559+112 FROM DISCREPANT AREA IAW CRJ 200 SRM AND FOUND TO BE WITHIN LIMITS IAW CRJ 200 SRM.
